Facebook Pixel
EmpowHER Guest

I got my depo on the10 and i started my period on the 15 and its still on to day thats 2wreks is that normal

By Anonymous May 27, 2011 - 11:36am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

According to Depo's website,

"Most women using Depo-Provera CI experience disruption of menstrual bleeding patterns. Altered menstrual bleeding patterns include amenorrhea, irregular or unpredictable bleeding or spotting, prolonged spotting or bleeding, and heavy bleeding. Rule out the possibility of organic pathology if abnormal bleeding persists or is severe, and institute appropriate treatment."

So it would appear that irregular bleeding is a side effect of this medication.

Contact your doctor if your bleeding does not stop in the next few days.

Thanks for writing to us!


May 27, 2011 - 12:54pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!